# SDR DALA2016020600954

- Difficulty date: February 5, 2016
- Submitted: February 9, 2016
- Operation: Air carrier
- Aircraft: N372NW
- Make and model: Airbus A320-212
- Aircraft serial: 1633
- Aircraft time: 43,143 hours, 19,672 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 56-57
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS EVIDENCE OF CORROSION ON S42L BETWEEN FRAMES 56 & 57, REMOVED CORROSION IAW SRM CH 51-74-00, REMAINING MATERIAL IS .095, REPAIR STRINGER 43L IAW SRM 53-00-13 FIG 201, SRI 53-00-13-2-001-00.
